Next Article in Journal
Pade Embedded Piecewise Differential Transform Method for the Solution of ODE's
Previous Article in Journal
Modelling the Stability of Asphalt Concrete with Fuzzy Logic and Statistical Methods for Various Freezing and Thawing Cycles
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(2), 187-198; doi:10.3390/mca15020187

Comparison and Coupling of Polynomials for Flierl-Petviashivili Equation

1
HITEC University Taxila Cantt Pakistan Department of Mathematics, Pakistan
2
COMSATS Institute of Information Technology, 44000 Islamabad, Pakistan
*
Author to whom correspondence should be addressed.
Published: 1 August 2010
Download PDF [178 KB, uploaded 4 April 2016]

Abstract

This paper outlines a comparison of the couplings of He’s and Adomian’s polynomials with correction functional of variational iteration method (VIM) to investigate a solution of Flierl-Petviashivili (FP) equation which plays a very important role in mathematical physics, engineering and applied sciences. These elegant couplings give rise to two modified versions of VIM which are very efficient in solving initial and boundary value problems of diversified nature. Moreover, we also introduces a new transformation which is required for the conversion of the Flierl-Petviashivili equation to a first order initial value problem and a reliable framework designed to overcome the difficulty of the singular point at x = 0. The proposed modified versions are applied to the reformulated first order initial value problem which gives the solution in terms of transformed variable. The desired series of solution is obtained by making use of the inverse transformation. It is observed that the modification based on He’s polynomials is much easier to implement and is more user friendly.
Keywords: Flierl-Petviashivili equation; variational iteration method; He’s polynomials; Adomian’s polynomials; Pade´ approximants Flierl-Petviashivili equation; variational iteration method; He’s polynomials; Adomian’s polynomials; Pade´ approximants
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Mohyud-Din, S.T.; Noor, M.A.; Noor, K.I. Comparison and Coupling of Polynomials for Flierl-Petviashivili Equation. Math. Comput. Appl. 2010, 15, 187-198.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top